A study on dependent impulsive integro-differential evolution equations of general type in Banach space

Document Type : Special issue editorial


1 MISCOM, National School of Applied Sciences, Cadi Ayyad University, Safi, Morocco

2 Laboratory of Applied Mathematics and Scientific Calculus, Sultan Moulay Slimane University, BP 523, 23000 Beni Mellal, Morocco

3 Department of Mathematics, Guizhou University, Guiyang, Guizhou 550025, China


This paper deals with the study of a coupled system of generalized impulsive integro-differential evolution equations with periodic boundary value. We show the existence and uniqueness of the solution for the proposed problem using Banach fixed point theorem. Another way was used to show the existence result with the aim of breaking out of the widely used Theorems style, we take advantage Monch's fixed point theorem using a non-compactness measure that we introduced. Some examples are given to our obtained results.


[1] M. Alpha Diallo, K. Ezzinbi and A. Sene, Impulsive integro-differential equations with nonlocal conditions in
Banach spaces, Trans. A. Razmadze Math. Instit. 171 (2017), 304–315.
[2] D.D. Bainov and P.S. Simeonov, Impulsive differential equations: Periodic solutions and applications, Longman
Scientific and Technical, New York, 1993.
[3] M. Dieye, M.A. Diop, K. Ezzinbi and H. Hmoyed, On the existence of mild solutions for nonlocal impulsive
integrodifferential equations in Banach spaces, Le Mat. LXXIV (2019), no. 1, 13-–34.
[4] Drumi Bainov, Zdzislaw Kamont, Emil Minchev, Periodic boundary value problem for impulsive hyperbolic partial
differential equations of first order, Appl. Math. Comput. 68 (1995), no. 2-3, 95–104.
[5] A. El Allaoui, Y. Allaoui, S. Melliani and L.S. Chadli, Coupled system of mixed hybrid differential equations:
linear perturbation of first and second type, J. Univer. Math., 1 (2018), no. 1, 24–31.
[6] M. Feckan and J.R. Wang, A general class of impulsive evolution equations, Topol. Methods Nonlinear Anal. 46
(2015), 915-934.
[7] E. Hernandez , O’Regan D., On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc.
141 (2013), 641–649.
[8] J.H. Liu, Nonlinear impulsive evolution equations, Dyn. Contin. Discrete Impuls. Syst. 6 (1999), no. 1, 77–85.
[9] A. Pazy, Semigroups of linear operators and applications to partial differential equations, Springer, Berlin, 1983.
[10] M. Pierri, D. O’Regan and V. Rolnik, Existence of solutions for semi-linear abstract differential equations with
not instantaneous impulses, Appl. Math. Comput. 219 (2013), 6743–6749.
[11] A.M. Samoilenko and N.A. Perestyuk, Impulsive differential equations, World Scientific, Singapore, 1995.
[12] V. Lakshmikantham, D.D. Bainov and P.S. Simeonov, Theory of impulsive differential equations, World Scientific,
Singapore, 1989.
[13] S. Melliani, L.S. Chadli and A. El Allaoui, Periodic boundary value problems for controlled nonlinear impulsive
evolution equations on Banach spaces, Int. J. Nonlinear Anal. Appl. 8 (2017), no. 1, 301–314.
[14] S. Melliani, A. El Allaoui and L.S. Chadli, A general class of periodic boundary value problems for controlled
nonlinear impulsive evolution equations on Banach spaces, Adv. Differ. Equ. 2016 (2016), no. 1, 1–13.
[15] H. M¨onch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach
spaces, Nonlinear Anal. 4 (1980), no. 5, 985—999.
[16] J.R. Wang, M. Feckan and Y. Zhou, Noninstantaneous impulsive models for studying periodic evolution processes
in pharmacotherapy, Mathematical Modeling and Applications in Nonlinear Dynamics. Springer, Cham, 2016,
[17] W. Wei, X. Xiang and Y. Peng, Nonlinear impulsive integro-differential equations of mixed type and optimal
controls, Optim. 55 (2006), 141–156.
[18] X. Yu and J.R. Wang, Periodic boundary value problems for nonlinear impulsive evolution equations on Banach
spaces, Commun. Nonlinear Sci. Nume. Simul. 22 (2015), 980–989.
[19] L. Zhu and Q. Huang, Nonlinear impulsive evolution equations with nonlocal conditions and optimal controls,
Adv. Differ. Equ. 2015 (2015), no. 1, 1–12.
Volume 13, Issue 2
July 2022
Pages 815-827
  • Receive Date: 10 June 2020
  • Revise Date: 01 July 2020
  • Accept Date: 22 August 2020